# SDR AALA20170223023

- Difficulty date: January 30, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 49,311 hours, 20,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A5710U16
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT HAND Z SUPPORT CHANNEL ANGLE BETWEEN LEFT AFT GALLEY FLOOR MOUNTS.  REPLACED "Z" ANGLE PER DRAWING 147A-5710 AND SRM 51-40-02.
